# SDR 2007UALA02573

- Difficulty date: July 11, 2007
- Submitted: July 13, 2007
- Operation: Air carrier
- Aircraft: 20UAÊ
- Make and model: Boeing 747422
- Aircraft serial: 29166
- Aircraft time: 33,673 hours, 4,123 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOP AT 5E AFT.    [07-27-07]   SECURED CONNECTOR AT ASSY.
